# SDR HEEA065864

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Eng To G/B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING-BUSHES CRACKED.
